Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stabilization of a Class of 2-Switch-Driven Hybrid Systems
Jun-ichi IMURAKazutoshi SHIMIZUMasami SAEKI
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 3 Pages 126-133

Details
Abstract

We consider the two cases to address the stabilization problem of a class of multi-modal hybrid systems with binary-switches. In one case it is reduced to the stabilization problem similar to that for the class of usual continuous linear systems under some condition. In the other case, an approach to find a dynamic state feedback controller that renders the closed loop system well-posed as well as globally asymptotically stable at the equiribrium state is proposed.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top